# SDR AALA202303207850

- Difficulty date: March 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 84,404 hours, 10,854 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772216
- Part serial: 0485
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Part time: 42,782 hours, 5,515 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UNSCHEDULED DOOR MOUNTED ESCAPE SLIDE PACK ASSEMBLY REMOVAL / INSTALLATION. REMOVED AND REPLACED R2 DOOR SLIDE PER JOB CARD 72L80025001.
